The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 247-267.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706006

Digital Object Identifier
doi:10.1214/aoms/1177706006

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 31 (1960), no. 1, 247--267. doi:10.1214/aoms/1177706006. https://projecteuclid.org/euclid.aoms/1177706006


Export citation